Strongly Edge Perfectly Antimagic Total Graphs: Properties, Constraints
Abstract
Specialized graph labeling known as Strongly Edge Perfectly Antimagic Total (SEPAT) labeling guarantees different assignments throughout a graph's structure by making sure that all edge weights are greater than vertex weights. The existence or nonexistence of SEPAT labeling is examined in this study across several graph families, such as path, cycle, star, and disjoint unions of cycles. Aside from path and cycle graphs, star graphs only display SEPAT characteristics for restricted orders, and $r$-regular graphs with $r>2$ cannot be labeled with SEPAT, according to the research. In addition, we show the scope and limits of SEPAT labeling by providing thorough constructs and demonstrations. This study furthers our knowledge of antimagic total labelings and paves the way for future investigations into labeling limitations in intricate graph structures.
Full text article
References
M. Miller, O. Phanalasy, and J. Ryan, “All graphs have antimagic total labelings,” Electronic Notes in Discrete Mathematics, vol. 38, pp. 645–650, 2011. https://doi.org/10.1016/j.endm.2011.10.008.
J. A. Gallian, “A dynamic survey of graph labeling,” Electronic Journal of combinatorics, vol. 6, no. 25, pp. 4–623, 2022. https://doi.org/10.37236/11668.
M. Baˇca, M. Miller, O. Phanalasy, J. Ryan, A. Semaniˇcov´a-Feˇnovˇc´ıkov´a, and A. A. Sillasen, “Totally antimagic total graphs,” 2015. https://openresearch.newcastle.edu.au/articles/journal_contribution/Totally_antimagic_total_graphs/29024573/1/files/54421859.pdf.
P. Swathi, G. Kumar, R. Jeyabalan, and R. Nishanthini, “Perfectly antimagic total graphs,” Journal of Intelligent & Fuzzy Systems, vol. 44, no. 1, pp. 1517–1523, 2023. https://doi.org/10.3233/JIFS-221279.
P. Swathi and R. Jeyabalan, “Perfectly antimagic total labeling of star-like trees and the corona product of two graphs,” Acta Mathematica Universitatis Comenianae, vol. 93, no. 2, pp. 95– 100, 2024. https://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/2099.
G. Suthakaran and R. Jeyabalan, “Parity weighted totally antimagic total graphs,” MATHEMATICS AND STATISTICS, vol. 13, no. 1, pp. 62–67, 2025. https://doi.org/10.13189/ms.2025.130108.
G. Suthakaran, R. Jeyabalan, and G. Kumar, “Strong parity weighted totally antimagic total (spat) graphs,” Malaysian Journal of Mathematical Sciences, vol. 19, no. 2, 2025. https://doi.org/10.47836/mjms.19.2.14.
S. Balasundar, R. Jeyabalan, R. Nishanthini, and P. Swathi, “Strongly vertex perfectly an-timagic total graphs,” IAENG International Journal of Applied Mathematics, vol. 54, no. 8, pp. 1597–1601, 2024. https://www.researchgate.net/publication/382797663_Strongly_Vertex_Perfectly_Antimagic_Total_Graphs
Authors
Copyright (c) 2026 Journal of the Indonesian Mathematical Society

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.